RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 6, Pages 21–86 (Mi msb8271)  

This article is cited in 2 scientific papers (total in 2 papers)

The theory of nonclassical relaxation oscillations in singularly perturbed delay systems

S. D. Glyzina, A. Yu. Kolesova, N. Kh. Rozovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University

Abstract: Some special classes of relaxation systems are introduced, with one slow and one fast variable, in which the evolution of the slow component $x(t)$ in time is described by an ordinary differential equation, while the evolution of the fast component $y(t)$ is described by a Volterra-type differential equation with delay $y(t-h)$, $h=\mathrm{const}>0$, and with a small parameter $\varepsilon>0$ multiplying the time derivative. Questions relating to the existence and stability of impulse-type periodic solutions, in which the $x$-component converges pointwise to a discontinuous function as $\varepsilon\to 0$ and the $y$-component is shaped like a $\delta$-function, are investigated. The results obtained are illustrated by several examples from ecology and laser theory.
Bibliography: 11 titles.

Keywords: nonclassical relaxation oscillations, singularly perturbed delay systems, asymptotic behaviour, stability.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8271

Full text: PDF file (1057 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:6, 781–842

Bibliographic databases:

UDC: 517.926
MSC: Primary 34C26, 34C10; Secondary 37N20, 37N25
Received: 17.07.2013

Citation: S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The theory of nonclassical relaxation oscillations in singularly perturbed delay systems”, Mat. Sb., 205:6 (2014), 21–86; Sb. Math., 205:6 (2014), 781–842

Citation in format AMSBIB
\Bibitem{GlyKolRoz14}
\by S.~D.~Glyzin, A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper The theory of nonclassical relaxation oscillations in singularly perturbed delay systems
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 6
\pages 21--86
\mathnet{http://mi.mathnet.ru/msb8271}
\crossref{https://doi.org/10.4213/sm8271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241828}
\zmath{https://zbmath.org/?q=an:1300.34167}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205..781G}
\elib{http://elibrary.ru/item.asp?id=21826628}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 6
\pages 781--842
\crossref{https://doi.org/10.1070/SM2014v205n06ABEH004399}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344080300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84907326468}


Linking options:
  • http://mi.mathnet.ru/eng/msb8271
  • https://doi.org/10.4213/sm8271
  • http://mi.mathnet.ru/eng/msb/v205/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bobodzhanov A., Safonov V., Kachalov V., “Asymptotic and Pseudoholomorphic Solutions of Singularly Perturbed Differential and Integral Equations in the Lomov'S Regularization Method”, Axioms, 8:1 (2019), 27  crossref  isi  scopus
    2. M. M. Preobrazhenskaya, “A relay Mackey–Glass model with two delays”, Theoret. and Math. Phys., 203:1 (2020), 524–534  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:323
    Full text:92
    References:44
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020